# SDR CALA2014090301181

- Difficulty date: August 31, 2014
- Submitted: September 3, 2014
- Operation: Air carrier
- Aircraft: N45440
- Make and model: Boeing 737924ER
- Aircraft serial: 33535
- Aircraft time: 17,243 hours, 5,779 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT & CRACK AT LOWER SKIN RT HORIZONTAL STAB AT STATION 341DZ 12 INCHES FROM FRONT SPAR.  REPAIRED IAW ECRA 5510-02457.  SEE FLEET CYCLE LP FOR WORK PERFORMED.  DIPPED TO READ ACCOMPLISH A PERMANENT REPAIR ON OR BEFORE AUG 29, 2016.  PLANNING TO CONTACT ENGINEERING AFTER JUN 29, 2016 BUT BEFORE JUL 29, 2016 FOR THE PERMANENT REPAIR.  ACCOMPLISH A PERMANENT REPAIR ON OR BEFORE AUGUST 29,2016. NOTE THIS REPAIR IS UNDER DTA.
